Primary Ideals in Beurling Algebras.
Mathematische Zeitschrift, Tome 126 (1972), pp. 361-367
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__126_171747,
author = {Yngve Domar},
title = {Primary {Ideals} in {Beurling} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {361--367},
year = {1972},
volume = {126},
zbl = {0225.46055},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__126_171747/}
}
Yngve Domar. Primary Ideals in Beurling Algebras.. Mathematische Zeitschrift, Tome 126 (1972), pp. 361-367. http://geodesic.mathdoc.fr/item/MZ_1972__126_171747/